Discussions By Condition: Medical Stories

jerking/ tickling sensation in various parts of body

Posted In: Medical Stories 1 Replies
  • Posted By: ravipugaliya
  • June 22, 2007
  • 09:49 AM

my son age 13 yrs is having some sort of peculiar movement/jerks
in various parts of body one at a time. Sometime in shoulders,sometimes in mouth, sometimes abdominal jerking. then eyes winking, sometime in face by awning peculiarly.
From the age of 3yrs ,he wet the bed,till 9yrs( i.e. urinate
while sleeping)BY taking medicne it stopped at the age of 9 yrs ,unfortunately after this he started this new kind of jerking
or you can say TICKLING sensation which turns in jerking .Sometimes this JERKING is so vigorous -- 20 times in 30 minutes.
HE EVEN CANT SEAT ON CHAIR PROPERLY FOR 2 MINUTES,MOVEMENT CAN BE SEEN ABNORMALLY. ALL SCHOOL BOYS NOTICED IT.
HIS SKIN ALSO LOOK DRY. DIRTY,
he is under treatment from last 4 yrs. but this problem persist.
it is now less but still 5%. not cured completely.
Moment medicnes are stopped , it relapsed again ,very vigouresely.
MEDICNE:prescribed him are:-
DESVAL ER 500MG
RIVOTRIL 25 MG
REVOCON 5 MG..
Medical Doctor treating him is NEUROLOGIST.
so would anybody suggest me whether treatment carried-on , diagonisis done is right, If right then why this occur again or relapsed again n again. Why cant this jerks stop totally.
WHAT IS THIS DISEASE. IS IT SOMETHING NEW OR ITS GENERAL.
lOOKING FORWARD TO SOME GENUINE SUGGESTION BY EXPERTS.




His diagonosis is as follows:-
in the yr .2003. EEG was done. Result - Nothing was found.
Wilson's disease ( blood & urine ) done. Result Nothing Found.
Stool Test done. Result- Little-bit Acidic otherwise normal.
When in 2003 ,these jerks were very Vigorous.so treatment started by Doctor
by prescribing: DESVAL ER -1000 & TRIAMINC twice daily.
In 2004 end. This Desval ER -500 n Triaminc was advised.
But problem was not totally cured, it persist just 5%, i.e. occassional jerking OR Winking of eyes. or Jaws in mouth.
Whenever these JERKS/Tickling use to increase DRs. uses to increse the
DESVAL by 500 or 750 OR by TWICE daily or by 1000,, and treatment continues. Unfortunately my son never cured tottaly.
In 2005 when all of sudden Dr, decreased the DESVAL - ER by 250 once daily
it was found that his jerking has relapsed, started jerking vigourousely. but more than ever.
Therefore another NEUROLOGIST Dr. under his treatment changed the medicne. as follows.-
Revocon
Rivotril
Desval Er 250 ALL twice daily. this continues. My son got relief but not cured tottaly. Occasional jerks are seen, for example 2 times to 4 times in whole day.
some times in mouth, some time in shoulder, or abodimen or eyes.

in 2006 june. now again Dr.advised to give same medicne as above but ONCE DAILY. only
This advised is still in continuation.and by observation it is found that He does
this jerks as before but very little. like 2 times in 1 hr.

HOPE MY DETAILS ARE ENOUGH FOR YOUR REQUIRED STUDY.CAN ANYBODY HELP ME BY LETTING ME KNOW WHETHER MY SON WILL CURED TOTAALY OR NOT.
WHAT IS TARDIVE DYSKINESIA Disease ?
TO WHOM SHALL WE CONSULT LOCALLY? WHICH Dr. ? SPECIALIST IN WHAT?

Reply Flag this Discussion

1 Replies:

  • i dont know much about the disease but have you ever heard about the terets syndrome i dont think i spelled it right but i know it has to due with shaking and tricklin like your mentioning and moth shaking and twitches ,, i hope your son gets well and i will pray for you as well i have a 13 year old son to .. you are a very strong mother and you will get thru it..god bless ..
    Anonymous 42789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.